# SDR AT0100193

- Difficulty date: May 18, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2540 · Lavatories
- Part: Plate
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT LAVATORY KICK PLATE CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3, 53-01 FIGURE 1, 51-10-2, 51-10-4, 53-30-2.
